On the analytic complexity of discriminants

Тип публикации: статья из журнала

Год издания: 2012

Идентификатор DOI: 10.1134/S0081543812080081

Аннотация: The paper deals with the notion of analytic complexity introduced by V.K. Beloshapka. We give an algorithm which allows one to check whether a bivariate analytic function belongs to the second class of analytic complexity. We also provide estimates for the analytic complexity of classical discriminants and introduce the notion of analytic complexity of a knot. DOI: 10.1134/S0081543812080081

Ссылки на полный текст

Издание

Журнал: PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS

Выпуск журнала: Vol. 279, Is. 1

Номера страниц: 78-92

ISSN журнала: 00815438

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.